Pennsylvania, 2011Tornado and Hail in Pennsylvania, May 26, 2011
May 26, 2011 · NWS CLE · 9 events in 2 counties and zones
A frontal boundary oriented west-east across northwest Pennsylvania was the focus for the development of numerous showers and thunderstorms on May 26. During the afternoon hours on the 26th, the boundary slowly retreated north as a cold front approached the region.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $395,000
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A frontal boundary oriented west-east across northwest Pennsylvania was the focus for the development of numerous showers and thunderstorms on May 26. During the afternoon hours on the 26th, the boundary slowly retreated north as a cold front approached the region. Showers and severe thunderstorms developed during the afternoon hours and lasted for several hours. A strong surge of warm, moist air from the gulf region allowed for thunderstorms to produce significant amounts of rainfall across the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at May 25, 6:24 PM EST, 5 hours 36 minutes earlier.
Area forecast discussion, May 25, 6:24 PM EST, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
724 PM EDT WED MAY 25 2011
.SYNOPSIS...
A WARM FRONT WILL SLOWLY LIFT NORTHWARD ACROSS THE REGION THIS
EVENING. WEAKENING LOW PRESSURE WILL MOVE ALONG THIS FRONTAL
BOUNDARY ON THURSDAY. THIS WEAK FRONTAL BOUNDARY WILL THEN LINGER
ACROSS CENTRAL OHIO ON FRIDAY BEFORE LIFTING NORTH OF THE LAKE
SATURDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A WARM FRONT CONTINUES TO LIFT NORTHWARD ACROSS THE REGION THIS
EVENING. IT IS CURRENTLY MOVING INTO THE SOUTHWESTERN COUNTY
WARNING AREA. THERE IS ALSO A LAKE INDUCED BOUNDARY ACROSS
NORTHWEST OHIO THAT STRETCHES ACROSS AT NORTHERN WOOD EASTWARD INTO
SANDUSKY AND LIKELY ERIE COUNTIES. THESE TWO BOUNDARIES COULD HELP
TO GENERATE A BIT STRONGER LOW LEVEL SHEAR WITH THE POTENTIAL OF A
TORNADO NEAR THEM. THUS THE ISSUANCE OF THE TORNADO WATCH FOR THE
WESTERN HALF OF THE REGION.
ANOTHER CONCERN BESIDES THE SEVERE THREAT WILL BE THE LOCALLY
HEAVY RAINFALL. HAVE ALREADY ISSUED A FLOOD WATCH FOR THE WESTERN
HALF OF THE AREA WHERE A COUPLE ROUNDS OF HEAVY RAINFALL MAY
OCCUR.
THE BIGGEST UNCERTAINTY IS HOW FAR EAST THE SEVERE THREAT WILL
REACH THIS EVENING. FOR NOW WE BELIEVE IT WILL BE A SLOW
PROGRESSION EASTWARD AND WILL HAVE TO WATCH CLOSELY TO SEE IF ANY
ISOLATED CELLS CAN DEVELOP AHEAD OF THE LINE AS THE WARM SECTOR
ATTEMPTS TO MOVE NORTHWARD.
LOWS TONIGHT WILL BE A BIT WARMER WITH THICKER CLOUD COVER ACROSS
THE AREA. MOST LOCATIONS WILL SEE SOME RAIN COOLED TEMPERATURES IN
THE LOWER TO MIDDLE 60S.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
FRONTAL BOUNDARY WILL REMAIN IN THE AREA ON THURSDAY AS LOW
PRESSURE MOVES ACROSS NORTHERN OHIO. IF ENOUGH HEATING CAN OCCUR
THERE MAY BE ANOTHER ROUND OF SEVERE THUNDERSTORMS. HEAVY RAINFALL
WILL ONCE AGAIN BE A PROBLEM.
THE FRONTAL BOUNDARY WILL THEN LINGER OVER THE AREA INTO FRIDAY
NIGHT OR SATURDAY. UNCERTAINTY IS WHERE THE OUTFLOW WILL DIRECT
IT. WILL KEEP CHANCE TO LIKELY POPS IN THE FORECAST INTO SATURDAY.
HIGHS ON THURSDAY WILL IN THE 70S TO NEAR 80. HOWEVER BY FRIDAY
TEMPERATURES WILL BE A BIT COOLER WITH CLOUDY SKIES MUCH OF THE
DAY. MINOR WARMING IS EXPECTED ON SATURDAY WITH HIGHS BACK INTO
THE MID 70S.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
MODELS STAYING ON TRACK TO BUILD FIRST SIGNIFICANT RIDGE OF THE WARM
SEASON NORTH INTO THE AREA SUN INTO TUE. HOWEVER...BY WED THE MODELS
ARE NOW SHOWING A FLATTENING OF THE RIDGE WITH A TROUGH MOVING
ACROSS THE LAKES SO WILL NEED CHANCE POPS IN FORECAST FOR WED AND
COULD EVEN BE ENOUGH JUSTIFICATION FOR AT LEAST A SLIGHT CHANCE BY
TUE EVENING.
TEMPS CONTINUE TO LOOK WELL ABOVE NORMAL THROUGH THE PERIOD ALTHOUGH
WED COULD BE MORE QUESTIONABLE AS FLOW MAY SHIFT TO NW OFF OF LAKE
ERIE LEADING TO COOLER TEMPS FOR LAKESHORE AREAS.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
OCCASIONAL LIFR IN THUNDERSTORMS FIRST HALF OF THE NIGHT. MVFR
SECOND HALF OF THE NIGHT AND MUCH OF THURSDAY.
.OUTLOOK...NON VFR LIKELY AT TIMES LATE THU THROUGH FRIDAY IN
SHOWERS/STORMS.
&&
.MARINE...
A FRONTAL BOUNDARY OVER NORTHERN OHIO WILL PUSH NORTH ACROSS THE
LAKE TONIGHT BUT THEN SAG SOUTH OF THE LAKE ON THURSDAY AS LOW
PRESSURE MOVES OVER NORTHERN OHIO. THIS HAS BEEN A CONCERN OVER THE
PAST FEW DAYS AS TO WHERE THIS BOUNDARY WAS GOING TO BE LOCATED AS
WINDS COULD BE DRAMATICALLY DIFFERENT. GIVEN THE LATEST MODEL
GUIDANCE FEEL MORE COMFORTABLE SHIFTING WINDS MAINLY TO THE NORTH
AND NORTHEAST FOR LATE IN THE WEEK OVER THE LAKE THROUGH FRIDAY WITH
A TURN MORE SOUTHERLY NOT UNTIL SATURDAY AFTERNOON WITH HIGH
PRESSURE INFLUENCE. FOR NOW WILL KEEP WINDS AND WAVES BELOW SMALL
CRAFT ADVISORY...BUT WILL HAVE TO WATCH ESPECIALLY THURSDAY NIGHT
AND INTO FRIDAY AS A SMALL INCREASE IN THE NE WINDS MAY CAUSE SMALL
CRAFT CONDITIONS. WINDS TURNING BACK SOUTHERLY BY SATURDAY AFTERNOON
WITH HIGH PRESSURE OFF THE EAST COAST AND ANOTHER LOW PRESSURE
APPROACHING FROM THE PLAINS STATES.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 4 AM EDT THURSDAY FOR OHZ003-006>010-017>019-
027>030-036-037-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...ADAMS
AVIATION...TK
MARINE...ABEHazardous weather outlook, May 25, 1:00 PM EST, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
200 PM EDT WED MAY 25 2011
LEZ061-146>149-166>169-OHZ011>014-020>023-031>033-038-089-PAZ001>003-
261800-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-CUYAHOGA-LAKE-
GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-
MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
200 PM EDT WED MAY 25 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THE AREA HAS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AND TONIGHT. DAMAGING WINDS...LARGE HAIL...AND EVEN AN
ISOLATED TORNADO WILL BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
OHZ003-006>010-017>019-027>030-036-037-047-261800-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
200 PM EDT WED MAY 25 2011
...TORNADO WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
LEZ142>145-162>165-261800-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
200 PM EDT WED MAY 25 2011
...TORNADO WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 25, 7:29 PM EST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
829 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL HIRAM 41.31N 81.14W
05/25/2011 M1.75 INCH PORTAGE OH FIRE DEPT/RESCUE
&&
LEELocal storm report, May 25, 7:43 PM EST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
843 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLOOD S MEDINA 41.14N 81.87W
05/25/2011 MEDINA OH TRAINED SPOTTER
SEVERAL ROADS FLOODED IN MEDINA COUNTY.
&&
LEELocal storm report, May 25, 8:22 PM EST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
922 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLOOD MANSFIELD 40.76N 82.53W
05/25/2011 RICHLAND OH PUBLIC
STREAMS OVER ROADS AND BRIDGES.
&&
LEELocal storm report, May 25, 8:32 PM EST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
932 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST FOSTORIA 41.16N 83.41W
05/25/2011 E60.00 MPH SENECA OH TRAINED SPOTTER
0515 PM HAIL FOSTORIA 41.16N 83.41W
05/25/2011 E0.88 INCH SENECA OH TRAINED SPOTTER
0517 PM HAIL FOSTORIA 41.16N 83.41W
05/25/2011 M1.50 INCH SENECA OH TRAINED SPOTTER
0517 PM HAIL FOSTORIA 41.16N 83.41W
05/25/2011 M1.75 INCH SENECA OH TRAINED SPOTTER
0517 PM HAIL 1 SW FOSTORIA 41.15N 83.43W
05/25/2011 M1.75 INCH HANCOCK OH TRAINED SPOTTER
0609 PM FUNNEL CLOUD 3 E NORWALK 41.24N 82.55W
05/25/2011 HURON OH TRAINED SPOTTER
FUNNEL CLOUDS REPORTED OVER A FIELD EAST OF TOWN.
0730 PM FLOOD WESTLAKE 41.45N 81.93W
05/25/2011 CUYAHOGA OH AMATEUR RADIO
6 INCHES OF STANDING WATER ON CANTEBERRY ROAD IN
WESTLAKE.
0745 PM TSTM WND DMG CUYAHOGA FALLS 41.17N 81.52W
05/25/2011 SUMMIT OH TRAINED SPOTTER
ONE TREE AND NUMEROUS BRANCHES DOWN. THE TREE FELL ONTO A
PORCH AND DESTROYED THE PORCH.
0840 PM FLOOD AKRON 41.08N 81.52W
05/25/2011 SUMMIT OH AMATEUR RADIO
WATER OVER ROAD, RT 224 AND 277.
0857 PM TSTM WND DMG MEADVILLE 41.65N 80.15W
05/25/2011 CRAWFORD PA FIRE DEPT/RESCUE
NUMEROUS TREES DOWN SEVERAL LOCATIONS.
&&
KINGLocal storm report, May 25, 10:01 PM EST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1101 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM FLOOD 2 N CANTON 40.84N 81.37W
05/25/2011 STARK OH AMATEUR RADIO
MAIN STREET FLOODED WITH A FOOT AND A HALF TO TWO FEET OF
WATER.
&&
LEELocal storm report, May 25, 11:35 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1235 AM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM HAIL 3 S RAVENNA 41.12N 81.24W
05/25/2011 E1.75 INCH PORTAGE OH PUBLIC
1220 AM HAIL WARREN 41.24N 80.82W
05/26/2011 E1.25 INCH TRUMBULL OH PUBLIC
1221 AM HAIL WARREN 41.24N 80.82W
05/26/2011 E1.75 INCH TRUMBULL OH PUBLIC
&&
KINGEvent by event
5 thunderstorm wind, 3 hail, 1 tornado. Local standard time, as filed.
Thunderstorm Wind, Crawford
- When
- May 26, 12:00 AM EST
- Where
- Crawford County, Meadville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 41.630, -80.150
Thunderstorm winds downed several large trees across the county.
Tornado, Crawford
- When
- May 26, 3:40 PM EST to 3:51 PM EST
- Where
- Crawford County, 1.87 mi WSW of Beaver Center to 0.51 mi NNW of Shadeland
- Rating
- EF1
- Path length
- 6.6 mi
- Path width
- 100 yd
- Property damage
- $150,000
- Reported by
- NWS Storm Survey
- Coordinates
- 41.785, -80.501
An EF1 tornado touched down west of Springboro near the Ohio/Pennsylvania state line. The tornado initially touched down near the intersection of Artman and Reeds Corner Roads. The tornado then continued northeast on the ground for just over six and a half miles before lifting near Angling Road to the north of Springboro. Around ten homes and buildings were damaged along the damage path which was no more than 100 yards in width. Most of the damage was from lost roofing or siding. Many trees were also downed along the damage path.
Thunderstorm Wind, Erie
- When
- May 26, 3:50 PM EST
- Where
- Erie County, 6.5 mi S of Albion
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- COOP Observer
- Coordinates
- 41.806, -80.380
Thunderstorm winds downed several large trees and doors were blown off buildings. The tops of a few large trees were snapped off.
Thunderstorm Wind, Crawford
- When
- May 26, 3:50 PM EST
- Where
- Crawford County, Springboro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $150,000
- Reported by
- Emergency Manager
- Coordinates
- 41.800, -80.370
Thunderstorm winds downed several large trees. Roofs were also blown off some buildings.
Hail, Erie
- When
- May 26, 4:01 PM EST to 4:07 PM EST
- Where
- Erie County, Albion to Erie
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 41.900, -80.380
Thunderstorms produced a swath of penny to quarter size hail.
Hail, Erie
- When
- May 26, 4:35 PM EST
- Where
- Erie County, Wattsburg
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.000, -79.800
Thunderstorms produced nickel size hail.
Hail, Erie
- When
- May 26, 5:20 PM EST to 5:24 PM EST
- Where
- Erie County, Erie
- Measured
- 1 in hail
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 42.120, -80.080
Thunderstorms produced quarter size hail.
Thunderstorm Wind, Crawford
- When
- May 26, 7:50 PM EST
- Where
- Crawford County, Beaver Center
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 41.800, -80.470
Thunderstorm winds snapped a large tree. Skirting was blown off a mobile home and a 2X4 was blown through a barn wall.
Thunderstorm Wind, Crawford
- When
- May 26, 7:55 PM EST
- Where
- Crawford County, 2 mi N of Springboro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 41.829, -80.370
Thunderstorm winds downed numerous large trees along Route 18.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Georgia, May 26 to 27, 20113 deaths · $4.8 million · 4.25 in hail · 68 events
- Tornado and Hail in Louisiana, May 26, 20114 injured · $405,000 · EF3 · 11 events
- Tornadoes and Flash Flood in Pennsylvania, May 26, 201110 injured · $644,000 · EF1 · 72 events
- Flash Flooding and Flood in Vermont, May 26 to 27, 2011$11 million · 2.5 in hail · 83 events
- Flash Flooding and Flood in New Hampshire, May 26 to 27, 2011$1.1 million · 8 events
- Tornado and Hail in Pennsylvania, May 26, 2011$103,000 · EF1 · 24 events
- Flash Flood and Hail in Virginia, May 26, 2011$195,000 · 1.75 in hail · 34 events
- Tornado and Damaging Winds in Tennessee, May 26, 2011$243,000 · EF0 · 14 events
- Flood in Washington, May 26 to 31, 2011$300,000 · 1 event
- Hail and Damaging Winds in Maryland, May 26, 2011$36,000 · 2.75 in hail · 38 events
- Damaging Winds in Pennsylvania, May 26, 2011$55,000 · 50 kt wind · 22 events
- Hail and Damaging Winds in Pennsylvania, May 26, 2011$60,000 · 3 in hail · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 315016, 315368, 315022, 315026, 315017, 315031, 315030, 315029, 315027.